# SDR DALA2024022702747

- Difficulty date: February 24, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 76,754 hours, 30,451 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1360-1480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 698 CORROSION ON FLOOR STRINGERS (7 AREAS) LBL 7.55 STA 1374, RBL 2.90 STA 1460-1475, LBL 2.90 STA 1460-1480, RBL 7.55 STA 1374, RBL 7.55 STA 1460- 1480, RBL 16.10 STA 1374, AND LBL 10.45 STA 1460-1471, AT FLOOR STUCTURE OF AFTER CARGO COMPARTMENT. CORRECTIVE ACTION: FLOOR STUCTURE OF AFTER CARGO COMPARTMENT (C2) WERE REPAIRED AND REPLACED PER B757-200 SRM. (0215845)
